# SDR CALA9800870

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tiedown Rail
- Condition: Corroded
- Location: Bs 1007-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LT TIE DOWN RAILS AT STA 1007-1174 AND STA 1212-1231.  NEW TIE DOWN RAILS WERE INSTALLED IAW SRM 51-30-01.
